Research Repository

Some Weighted Hermite-Hadamard-Noor Type Inequalities for Differentiable Preinvex and Quasi Preinvex Functions

Dragomir, Silvestru ORCID: 0000-0003-2902-6805, Latif, MA and Momoniat, E (2015) Some Weighted Hermite-Hadamard-Noor Type Inequalities for Differentiable Preinvex and Quasi Preinvex Functions. Punjab University Journal of Mathematics, 47 (1). 57 - 72. ISSN 1016-2526

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; quasi-convex functions; convex sets; Holder’s integral inequality; power-mean inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2016 05:46
Last Modified: 21 Aug 2018 09:50
URI: http://vuir.vu.edu.au/id/eprint/31773
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar